# SDR SWIA2016122242961

- Difficulty date: November 30, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 33,860 hours, 20,328 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 19R, BS 663.   INSTALLED A REPAIR IAW SRM.
